0
RESEARCH PAPERS

On MHD Flow in a Rectangular Duct of Arbitrary Conductivity for Arbitrary Hartman Number

[+] Author and Article Information
W. H. Chu

Southwest Research Institute, San Antonio, Texas

J. Appl. Mech 36(4), 702-710 (Dec 01, 1969) (9 pages) doi:10.1115/1.3564759 History: Received November 05, 1968; Revised April 14, 1969; Online September 14, 2011

Abstract

The titled problem was solved by a modified Fourier method so that boundary conditions can be fulfilled. The flow parameter, induced magnetic induction, and current were obtained for various conduction parameters and Hartman numbers. For zero and infinite conduction parameters, the calculated values are in good agreement with known theoretical results.

Copyright © 1969 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In